# SDR AALA200801849

- Difficulty date: July 10, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 26,468 hours, 26,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
